Losing weight is like challenging your own body. While using birth control pills and contraceptives (devices to prevent pregnancy), the task for losing weight becomes even more difficult. Taking birth control pills can cause many problems for a woman desiring to lose weight. Taking such pills can stop the woman’s ability to gain the muscle strength.
What woman actually gain after taking these contraceptives is known as water weight and losing this sort of sudden weight gain is not very difficult, especially when done with a recommendation by a doctor. Modifying one’s diet and schedule is necessary to lose weight especially if the weight is increased after taking contraceptives.
Decreasing the salt intake in food is basically the first step that can help in losing the water weight easily from one’s body. Reducing the intake of oily food and soups and those snacks in the diet will help in reduction of weight. Birth control pills cause changes in the hormonal levels in the body and can lead to weight gain that occurs all of a sudden. You can lose weight in a faster manner if you take the pills by the advice of a health care provider. Exercising regularly is a great, easy way to remain physically fit.
Increasing your water intake and decreasing or stopping the caffeine and alcohol consumption will help you to lose weight which you have gained all of a sudden by having birth control pills everyday. So, be patient for as you’ve gained weight in just one month but actually it may take a few months to achieve the task!!